HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 22 no. 3-4 : [12]

検索結果表示: 1 - 12 / 12
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Onodera, TakeshiLinearly compact modules and cogenerators-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Takahashi, YasujiA note on Sazonov's theorem-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Hashimoto, ToshioStatistique $A_n^2$ dans le cas de la methode du maximum de vraisemblance-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Koshi, ShozoVitali's theorem in vector lattices-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Takahashi, YasujiMinlos' lemma and Umemura's lemma-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Agemi, Rentaro; Shirota, TairaOn necessary and sufficient conditions for L2-well-posedness of mixed problems for hyperbolic equations II-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Yamauchi, KazunariOn Riemannian manifolds satisfying a certain condition on the curvature tensors-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Kobayashi, KazuakiOn a piecewise linear link isotopy group-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Tsuzuku, TosiroOn LF3 (3)-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Koyanagi, TsunehiraOn a certain property of a Riemannian space admitting a special concircular scalar field-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Suzuki, HaruoOn higher order non-singular immersions of $RP^n$ in $CP^m$-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
bulletin (article)Morohashi, MasayukiTotally umbilical submanifolds in normal contact Riemannian Manifolds-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1972年
検索結果表示: 1 - 12 / 12

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学